# SDR JR2R201708193631

- Difficulty date: August 19, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 991186017
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL VENTRAL CLIP CRACKED. REMOVED AND REPLACED CLIP IAW MD80 SRM 51-30-2 FIG 1, 51-30-5 PARA 7.
